Doctor insights on:
No but....: Cocaine will not cause the regular fatty protrusion of fat under the skin of the eye. But use of Cocaine is associated with red eyes and swollen eyelids which may be mistaken for real bags under eyes. Do not use cocaine. There are some impurities in street Cocaine that may cause severe damage to your retina. If you have decreased vision see an ophthalmologist immediately. ...Read more
Depends: Cocaine is metabolized rapidly. In people who are habituated to it, the dilated pupils can be followed by constricted pupils. How long also dependent on how it is taken - smoked (crack) is fastest), inhaled a bit slower. Overall, two hours is a rough measure of how long it takes for half the drug to be gone. But urine tests are positive up to 3 days after Cocaine eye drops are used for surgery. ...Read more
Was high on Cocaine for 5 hours 3 days ago for my first time
Still experiencing fever,dry mouth,swollen eyes/salivary gland
Swear off, OK?: Even if you did a large amount, it would be out of your system by now. In fact, effects are not expected at all after ~5 hrs. Here's info: http://drug.addictionblog.org/how-long-does-cocaine-stay-in-your-system/ If you had enough to be toxic - you might have died, so you were lucky this time. Don't press your luck. Steer clear of it. Also it can be 'laced' w/ poisons. It's a bad thing! Best wishes ...Read more
See an ophthalmologi: See an ophthalmologist. Cocaine is an eye anesthetic, meaning that when you take Cocaine you may be unable to feel damage that occurs to your eyes. Bumping, scratching and even corneal ulcers can occur, causing pain, blurred visions and even scarring that can cause permanent vision loss. Article source: http://ezinearticles.Com/7322899. ...Read more
My right side of my face used to be my larger, more structured side but after i did some bad cocaine, my right eye sunk in nd is much worse than left?
See below: Please be sure you have not sustained orbital bone fractures that can present the same way. ...Read more
Any stimulant can: Anything that acts as a stimulant can cause eyelid twitching. This could include cocaine, but usually is caffeine, decongestants, and some medications along with stress and fatigue. Treatment is typically by reducing stress and fatigue and avoiding the stimulant that causes the twitching. ...Read moreSee 2 more doctor answers
Cocaine was and still is used as an anesthetic for throat or eye surgery, but it's harmful as a street drug. Why is this?
Rarely used: Cocaine is a great anesthetic for topical (surface) needs. In the U.S., it is so difficult to obtain legally that it is rarely used any more. When used as a street drug, it is used internally (not topically) either by inhalation or injection. It is highly addictive; some say that a single usage can cause addiction. That's scary. Topical use does not cause the euphoric effects of internal use. ...Read more